ANTIDEPRESSANT: Makes Teenage Girl Angry All the Time: Massachusetts

NOTE FROM Ann Blake-Tracy (www.drugawareness.org):

How tragic that this poor young woman would have to turn to
the Dear Abby column (or whatever they call it now) for help with this! Why
would her own doctor not know enough to explain to her that this antidepressant
is causing her blood sugar to drop producing adrenalin rushes as the body’s
attempt to normalize sugar? Since adrenalin is your fight or flight hormone it
is no wonder she is angry all the time and no wonder it affects relationships as
the patients become meaner and meaner when they cannot control their blood sugar
levels due to the effects of these drugs.

You ask if she has been screened for diabetes? I may not show
up yet, but soon will with her pancreas experiencing that strong of a negative
effect from the antidepressant. This is a very bright young woman to be able to
notice what effect this drug is having upon her. And her mother may change her
mind about having her daughter take the antidepressant when her daughter
violently attacks her in a rage produced by the drug! What a shame her
mother is not listening to her as she cries out for help knowing what
violence the drugs are causing her to be capable of, yet frightened to verbalize
those horribly violent thoughts previously so completely foreign to
her.
__________________________________
Last part of paragraph two reads:  ” However, the
antidepressant causes me to be uncontrollably angry
all the time.
I also don’t sleep well when I take it, which just adds to
my irritability. It has gotten so bad that it has started to affect my
relationships with friends and family.”

http://www.southcoasttoday.com/apps/pbcs.dll/article?AID=/20091130/LIFE/911300302/-1/ENTERTAIN

Teen frets taking her antidepressants

By Kathy Mitchell and Marcy Sugar
November 30, 2009 12:00
AM

Dear Annie: I am a 16-year-old girl who still wets the bed. I have
tried everything from wearing an alarm to taking medication.

I am now on
a prescription that works by telling my kidneys to stop producing urine,
although it doesn’t work all the time. A urologist prescribed an antidepressant

that prevents me from sleeping too deeply. With the combination of these two
medicines, I no longer wet the bed. However, the antidepressant causes me to be
uncontrollably angry all the time. I also don’t sleep well when I take it, which
just adds to my irritability. It has gotten so bad that it has started to affect
my relationships with friends and family.

My mom wants me to keep taking
it because it works. But, Annie, I don’t like being angry all the time, and I
don’t want to be on medication for the rest of my life. What can I
do?

­ At a Loss

Dear At a Loss: Most teens with enuresis are
exceedingly deep sleepers, and many also have a small bladder, exacerbating the

problem. We assume you have been screened for diabetes and a genetic link, and
that you don’t drink alcohol. Many sufferers do well with a moisture-sensor
alarm, and we’re sorry that doesn’t work for you. The other common treatment is
the medication you currently are using. However, since you are having unpleasant
side effects, please discuss this with your doctor. It’s possible your dosage
can be altered so you can still get the benefits without such a big emotional
swing. Also discuss exercises to strengthen and enlarge your bladder. For more
information and to keep abreast of new developments, contact the National Kidney
Foundation (kidney.org) at 1-888-WAKE-DRY
(1-888-925-3379).

606 total views, 1 views today

ANTIDEPRESSANTS: Young Man Missing – Voices said “eat sugar”: Iowa

NOTE FROM Ann Blake-Tracy (www.drugawareness.org):

How bright of this prescribing physician! You have someone who
is disoriented so you give them a drug that
causes “disorientation”! So why would anyone wonder why this
young man got worse and then disappeared into the freezing weather with no
shoes or coat?
It does appear clear to me that the
antidepressant affected his blood sugar rapidly and strongly with the
heart palpitations and the cravings for sugar – both symptoms of a drop in blood

sugar levels. The brain cannot function without normal sugar levels and
immediately begins losing brain cells when the sugar level drops. And the body
pumps adrenalin – the fight or flight hormone – in an attempt to normalize the
sugar levels when they drop.

_______________________________________
Paragraphs three & four read:
Moncada’s mother, Ana Moncada, said he went to work on
Thanksgiving night; and, when he returned home on the morning of Nov. 27, he
seemed disoriented. She took him to see a doctor, who prescribed an
anti-depressant. He continued to feel disoriented and began to hear voices, she
said.”

“ ‘He was hearing voices that saideat sugar,

said Maria Stockton, a friend who served as translator for his mother.  ‘He
felt his heart was beating too hard and thought if he ate sugar, his heart
would not beat so hard’.”

http://www.southwestiowanews.com/articles/2009/12/09/council_bluffs/doc4b1fd2bc0a96e293364639.txt

Bluffs man reported missing

By TIM JOHNSON, Staff Writer
tjohnson@nonpareilonline.com
Published: Wednesday, December 9, 2009 10:59 AM CST
A young
Hispanic man from Council Bluffs has been reported missing.

Larry Ely
Murillo Moncada, 25, was last seen Saturday, Nov. 28, at 6:15 p.m. at his
residence at 719 N. 14th St., according to his family. He was wearing a Navy
blue hooded sweatshirt and light blue seat pants. He was described as 5-feet,
5-inches tall and 140 pounds, with brown eyes.

Moncada’s mother, Ana
Moncada, said he went to work on Thanksgiving night; and, when he returned home
on the morning of Nov. 27, he seemed disoriented. She took him to see a doctor,
who prescribed an anti-depressant. He continued to feel disoriented and began to
hear voices, she said.

“He was hearing voices that saideat sugar,’”

said Maria Stockton, a friend who served as translator for his mother. “He felt
his heart was beating too hard and thought if he ate sugar, his heart would not
beat so hard.”

He did not eat very much sugar, she said, but by Saturday,
he was hallucinating.

“He said somebody was following him, and he was
scared,” she said.

It was apparently this fear that led Murillo Moncada
to run out the door that evening without any shoes on, Stockton said.

The
family has checked with acquaintances and posted flyers at businesses they
frequent, but have heard nothing so far.

Anyone with information on his
whereabouts should contact Detective Shawn Landon of the Council Bluffs Police
Department at (712) 326-2508 or Crime Stoppers at (712)
328-STOP.

556 total views, 4 views today